Jump to content
Acne.org
  • entries
    4
  • comments
    2
  • views
    4,421

can ppl help!?

alexandra91

115 views

ok so day 2 and 3 pretty good any active stuff i had is dried and wel on the way to healing! but my face is UNBELIEVEABLY RED its not swollen or anything...does anyone know wen this wil die down?! it so red ppl are staring! can anyone tel me when redness dies down!?

thanks alexandra



2 Comments


Recommended Comments

Hey! You should use a really small amount at the first week. Did you do that? 'Cause else it will sure get very red. If you did use a small amount of the BP and it is still red than you could try to take some extra care of your skin: don't take (hot) showers and moisterize your face more (like three or even four times a day). If it's really bad you could think about giving your skin a day rest without the benzoylperoxide, so it can recover a bit. It's more important to let your skin get used to the product, then to inmediatly get rid of the zits.When I started with the product my face was also red at the beginning. I think this lasted for two days or so, and then it slowly went away. The redness will fade and you will notice that your skin will get used to the product, but it can still feel very dry.Hope this helps! Don't give up, it will get better! :- The first days are just annoying and you'll have to give your skin some time.

Share this comment


Link to comment
Hey! You should use a really small amount at the first week. Did you do that? 'Cause else it will sure get very red. If you did use a small amount of the BP and it is still red than you could try to take some extra care of your skin: don't take (hot) showers and moisterize your face more (like three or even four times a day). If it's really bad you could think about giving your skin a day rest without the benzoylperoxide, so it can recover a bit. It's more important to let your skin get used to the product, then to inmediatly get rid of the zits.When I started with the product my face was also red at the beginning. I think this lasted for two days or so, and then it slowly went away. The redness will fade and you will notice that your skin will get used to the product, but it can still feel very dry.Hope this helps! Don't give up, it will get better! :- The first days are just annoying and you'll have to give your skin some time.
Thank you so much for your advice, they redness has died down for now :) im still a bit red but much improvement! im a bit narked tho because i was almost clear n then this mornin i jus randomly broke out all over my cheeks :redface:

Share this comment


Link to comment
×